| Model Number |
1000096 |
| Medical Device Problem Codes |
Failure to Sense (1559); Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly.Additionally it was reported that the pump touchscreen was delayed in responding to presses and also was unresponsive.There was no reported impact to the customer's blood glucose.Customer declined troubleshooting with tandem technical support.